MathSciNet Relay Station
MathSciNet bibliographic data
MR658536 (84k:47024) 47B25 (22E99 43A85)
Jørgensen, Palle E. T. Spectral theory of finite volume domains in ${\bf R}\sp{n}$. Adv. in Math. 44 (1982), no. 2, 105–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement